# SDR AALA20100428TUL03

- Difficulty date: April 28, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N7544A
- Make and model: Doug DC-9-82
- Aircraft serial: 53026
- Aircraft time: 56,994 hours, 29,332 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE AFT OF MAIN ENTRY DOOR BELOW LONGERON 17 LEFT STATION 220.  INSTALLED DOUBLER PER SRM 53-04-02.
